A variational problem pertaining to biharmonic maps
Moser, R., 2008. A variational problem pertaining to biharmonic maps. Communications in Partial Differential Equations, 33 (9), 1654 -1689.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
The second derivative of a map into a Riemannian manifold is given by a nonlinear differential operator. We study minimizers and critical points of the L2-norm of this second derivative. We show existence of minimizers with the direct method and we prove a partial regularity result.
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)